# SDR 0200836641

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 77,078 hours, 16,620 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Line
- Condition: Dirty
- Location: Nr 3 Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM BEHIND NR 3 GALLEY COFFEEMAKER.  TURNED OFF GALLEY POWER AND PULLED GALLEY CIRCUIT BREAKERS, SMELL DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  CLEANED COFFEEMAKER DRAIN LINE AND REPLACED THE COFFEEMAKERS.  OPERATIONAL CHECK GOOD.
